# SDR FDEA200909273390

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 58,101 hours, 8,443 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door Frame
- Part number: AJC7415505
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DOOR JAMB AREAS AT APPROX 5 O'CLOCK POSITION CHAFED.  REPAIRED PER EA1-5450-133871 (MAJOR REPAIR).
